miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Continuity Principle
Uppsala universitet.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences.
2007 (English)In: Asian Journal of Mathematics, ISSN 1093-6106, E-ISSN 1945-0036, Vol. 11, no 1, p. 167-178Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 11, no 1, p. 167-178
Keywords [en]
families of holomorphic curves, Levi flat manifolds
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-4138ISI: 000247858500014Scopus ID: 2-s2.0-34447326469Local ID: 5242OAI: oai:DiVA.org:miun-4138DiVA, id: diva2:29170
Note

VR-Mathematics

Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Scopus

Authority records BETA

Porten, Egmont

Search in DiVA

By author/editor
Porten, Egmont
By organisation
Department of Natural Sciences
In the same journal
Asian Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 67 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf